MAUDE Adverse Event Report: DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT

DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4810MLC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx4810mlc was removed on (b)(6) 2019 due to failure to osseointegrate 3 months after implantation.The patient has no significant medical history.The patient has recovered without complications.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress, ca
MDR Report Key9988429
Report Number3005503242-2020-00047
Device Sequence Number11687379
Product Code DZE
UDI-Device IdentifierD755FX4810MLC0
UDI-PublicD755FX4810MLC0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX4810MLC
Device Catalogue NumberFX4810MLC
Device Lot NumberB07OB383S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR